Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 8

All articles in this issue are freely accessible.

Construction and asymptotic stability of structurally stable internal layer solutions
Xiao-Biao Lin.
Trans. Amer. Math. Soc. 353 (2001), 2983-3043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828598
Compactifying the relative Jacobian over families of reduced curves
Eduardo Esteves.
Trans. Amer. Math. Soc. 353 (2001), 3045-3095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828599
Cohomology of projective space seen by residual complex
I-Chiau Huang.
Trans. Amer. Math. Soc. 353 (2001), 3097-3114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828600
Computing the homology of Koszul complexes
Bernhard Köck.
Trans. Amer. Math. Soc. 353 (2001), 3115-3147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828601
On the commutation of the test ideal with localization and completion
Gennady Lyubeznik and Karen E. Smith.
Trans. Amer. Math. Soc. 353 (2001), 3149-3180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828602
Classifying subcategories of modules
Mark Hovey.
Trans. Amer. Math. Soc. 353 (2001), 3181-3191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828603
Igusa’s local zeta functions of semiquasihomogeneous polynomials
W. A. Zúñiga-Galindo.
Trans. Amer. Math. Soc. 353 (2001), 3193-3207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Sums of $k$ unit fractions
Christian Elsholtz.
Trans. Amer. Math. Soc. 353 (2001), 3209-3227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828604
Link complements and the Bianchi modular groups
Mark D. Baker.
Trans. Amer. Math. Soc. 353 (2001), 3229-3246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695016
$L^{2}$-determinant class and approximation of $L^{2}$-Betti numbers
Thomas Schick.
Trans. Amer. Math. Soc. 353 (2001), 3247-3265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828605
The Siegel modular variety of degree two and level three
J. William Hoffman and Steven H. Weintraub.
Trans. Amer. Math. Soc. 353 (2001), 3267-3305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828606
Bilinear estimates and applications to 2d NLS
J. E. Colliander, J.-M. Delort, C. E. Kenig and G. Staffilani.
Trans. Amer. Math. Soc. 353 (2001), 3307-3325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828607
Theta lifting of holomorphic discrete series: The case of $ U(n, n) ×U(p, q) $
Kyo Nishiyama and Chen-bo Zhu.
Trans. Amer. Math. Soc. 353 (2001), 3327-3345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828608
Wandering vector multipliers for unitary groups
Deguang Han and D. Larson.
Trans. Amer. Math. Soc. 353 (2001), 3347-3370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828609
Projective metrics and mixing properties on towers
Véronique Maume-Deschamps.
Trans. Amer. Math. Soc. 353 (2001), 3371-3389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828610
Vector fields with topological stability
Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi.
Trans. Amer. Math. Soc. 353 (2001), 3391-3408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1828611